IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Social Implications of Technology and Information Ethics (SITE) [schedule] [select]
Chair Toshinari Tsuruhara (DT)
Vice Chair Hiroyuki Inaba (Kyoto Inst. of Tech.), Michio Nakanishi (Osaka Inst. of Tech.)
Secretary Yukiko Kawaguchi (Uekusa), Soichiro Morishita (Univ. of Tokyo)
Assistant Kazuhiro Suzuki (Kanagawa Univ.), Norimasa Sugiyama (Osaka Inst. of Tech.)

Technical Committee on Internet Architecture (IA) [schedule] [select]
Chair Yuji Oie (Kyushu Inst. of Tech.)
Vice Chair Motonori Nakamura (NII), Katsuyoshi Iida (Tokyo Inst. of Tech.), Kenichi Nagami (Inetcore)
Secretary Toyokazu Akiyama (Kyoto Sangyo Univ.), Yoshinori Kitatsuji (KDDI R&D Labs.)
Assistant Masashi Eto (NICT), Kazuya Tsukamoto (Kyushu Inst. of Tech.)

Special Interest Group on Internet and Operation Technology (IPSJ-IOT) [schedule] [select]
Chair Takashi Yamanoue
Secretary Takashi Imaizumi, Tetsutaro Uehara, Yutaka Nakamura, Daisuke Matsubara, Nariyoshi Yamai

Conference Date Mon, Mar 1, 2010 13:00 - 18:55
Tue, Mar 2, 2010 09:00 - 16:25
Topics  
Conference Place Sakunami-Onsen, Ichinobo, Miyagi Pref. 
Address Sakunami-Onsen, Aoba-ku, Sendai, 989-3431 Japan.
Transportation Guide JR Sakunami Station
http://www.ichinobo.com/sakunami/
Announcement https://www.ieice.org/~ia/ia-iot-site-camp2010/wiki.cgi
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Mon, Mar 1 PM  Operation and Management Technology
13:00 - 14:40
  13:00-13:05 Opening ( 5 min. )
(1) 13:05-13:25  
(2) 13:25-13:45  
(3) 13:45-14:05  
(4) 14:05-14:25  
  -  
  14:40-14:50 Break ( 10 min. )
Mon, Mar 1 PM  Network Technology 1
14:50 - 16:20
(5)
IA
14:50-15:10 Adaptive split connection schemes in advanced relay nodes SITE2009-44 IA2009-96 Shinichiro Abe, Masayoshi Shimamura, Takeshi Ikenaga, Masato Tsuru (Kyushu Inst. of Tech.)
(6)
IA
15:10-15:30 A study on sesion migration method under terminal shutdown in multi terminal environment SITE2009-45 IA2009-97 Takeshi Horiuchi, Kenji Masui, Katsuyoshi Iida (Tokyo Inst. of Tech.)
(7)
IA
15:30-15:50 Impact of communication link parameters on quality of live migration of virtual machines SITE2009-46 IA2009-98 Katsuhiko Kusuhata, Kenji Masui, Katsuyoshi Iida (Tokyo Inst. of Tech.)
(8)
IA
15:50-16:10 A consideration of resource allocation problems on network emulation testbed with virtual machine SITE2009-47 IA2009-99 Masatoshi Enomoto, Hiroaki Hazeyama (NAIST), Shinsuke Miwa (NICT), Youki Kadobayashi (NAIST)
  -  
  16:20-16:30 Break ( 10 min. )
Mon, Mar 1 PM  Information Management Technology 1
16:30 - 17:40
(9) 16:30-16:50  
(10) 16:50-17:10  
(11)
SITE
17:10-17:30 A Study of Privacy Friendly Abstraction Processing Method for Packet Capturing SITE2009-48 IA2009-100 Atsushi Nishio, Takashi Tomine, Kazunori Sugiura (Keio Univ.)
  -  
  17:40-17:45 Break ( 5 min. )
Mon, Mar 1 PM  Email Management System
17:45 - 18:55
(12) 17:45-18:05  
(13) 18:05-18:25  
(14) 18:25-18:45  
  -  
  19:00-21:00 Reception ( 120 min. )
Mon, Mar 1 PM  System control technology
13:00 - 14:40
  13:00-13:05 Opening Address ( 5 min. )
(15) 13:05-13:25  
(16) 13:25-13:45  
(17)
IA
13:45-14:05 Improvement method of the reliability of sensor data with micro blog SITE2009-49 IA2009-101 Masato Yamanouchi (Keio Univ./NICT), Hideki Sunahara (Keio Univ./NAIST)
(18)
IA
14:05-14:25 A task allocation method considering resource availability for providing services to Home Network Environment SITE2009-50 IA2009-102 Yuta Kiyoumi, Junsoo Kim (JAIST), Takashi Okada (JAIST/NICT), Junya Nakata (NICT/JAIST), Yasuo Tan (JAIST/NICT)
  -  
  14:40-14:50 Break ( 10 min. )
Mon, Mar 1 PM  System Control Technology 2
14:50 - 16:20
(19) 14:50-15:10  
(20)
IA
15:10-15:30 Proposal of Dynamic Resource Allocation Method for Load of Web Server in the Cloud SITE2009-51 IA2009-103 Taiki Morikawa, Atsuo Inomata, Minoru Ikebe, Yoshihiro Okamoto (NAIST), Satoshi Uda (JAIST), Kazutoshi Fujikawa (NAIST), Hideki Sunahara (Keio Univ./NAIST)
(21) 15:30-15:50  
(22)
SITE
15:50-16:10 Classification of BBS comment depending on the atmosphere of BBS SITE2009-52 IA2009-104 Yu Ichifuji (Tohoku Univ.), Susumu Konno (Chiba Inst. of Tech.), Hideaki Sone (Tohoku Univ.)
  -  
  16:20-16:30 Break ( 10 min. )
Mon, Mar 1 PM  System Construction Technology 1
16:30 - 17:40
(23)
IA
16:30-16:50 A Proposal of Disaster Information System Using Internet SITE2009-53 IA2009-105 Kei Hiroi (Keio Univ./CeMI), Chang He (CeMI), Masato Yamanouchi (Keio Univ./NICT), Kenji Niihori, Ichiro Matsuo (CeMI), Hideki Sunahara (Keio Univ.)
(24)
IA
16:50-17:10 A Content-Based Network subscribing/processing/republishing sensor data on large scale sensor networks SITE2009-54 IA2009-106 Shingo Kimura (NAIST), Satoshi Matsuura (NAIST/NICT), Hideya Ochiai (Tokyo Univ./NICT), Kazutoshi Fujikawa (NAIST), Hideki Sunahara (Keio Univ.)
(25)
SITE
17:10-17:30 Development of the e-Lecture of "Ethics of science and technology, and intellectual property" SITE2009-55 IA2009-107 Yosuke Morimoto (The Open Univ. of Japan), Motofumi Suzuki, Yoshitomo Yaginuma, Hideaki Takahashi, Haruo Kodama (The Open Univ. of Japan/The Graduate Univ. for Advanced Studies)
  -  
  17:40-17:45 Break ( 5 min. )
Mon, Mar 1 PM  Information management technology 2
17:45 - 18:55
(26)
SITE
17:45-18:05 A Privacy Aspect on the Disclosure of Personal Data to Third Parties SITE2009-56 IA2009-108 Sven Wohlgemuth, Noboru Sonehara, Isao Echizen (NII), Guenter Mueller (Univ. of Freiburg)
(27)
IA
18:05-18:25 Issuing Eduroam Accounts via SAML Federation for Protection of Location Privacy SITE2009-57 IA2009-109 Takaaki Komura, Yasuo Okabe (Kyoto Univ.), Motonori Nakamura (NII)
(28)
IA
18:25-18:45 Proposal and Implementation of Temporary Local Certificate Method for Improving the Dependability of Wireless LAN Roaming SITE2009-58 IA2009-110 Takaaki Suzuki, Ichiro Yamaguchi, Hideaki Goto, Hideaki Sone (Tohoku Univ)
  -  
  19:00-21:00 Reception ( 120 min. )
Tue, Mar 2 AM  Monitoring and visualization technology
09:00 - 10:30
(29) 09:00-09:20  
(30) 09:20-09:40  
(31) 09:40-10:00  
(32) 10:00-10:20  
  -  
  10:30-10:40 Break ( 10 min. )
Tue, Mar 2 AM  System Construction Technology2
10:40 - 12:10
(33) 10:40-11:00  
(34) 11:00-11:20  
(35)
IA
11:20-11:40 A Proposal on an Information Search System with Nodes Collaboration SITE2009-59 IA2009-111 Shinichi Sakai, Masato Yamanouchi, Ruri Hiromi, Hideki Sunahara (Keio Univ)
(36)
IA
11:40-12:00 Design and deployment of campus-wide network using virtual network technologies SITE2009-60 IA2009-112 Masahiko Tomoishi, Kenji Masui, Katsuyoshi Iida (Tokyo Inst. of Tech.)
  -  
  12:10-13:30 Lunch Break ( 80 min. )
Tue, Mar 2 AM  Authentication Technology
09:00 - 10:30
(37) 09:00-09:20  
(38) 09:20-09:40  
(39)
IA
09:40-10:00 Transition Problems of UPKI Open Domain Certificate Project SITE2009-61 IA2009-113 Takeshi Nishimura, Masaki Shimaoka, Motonori Nakamura, Noboru Sonehara (NII), Yasuo Okabe (Kyoto Univ.)
(40)
IA
10:00-10:20 Development of Server Certificate Issuance Assistant system for UPKI Open-Domain Certificate Project SITE2009-62 IA2009-114 Masaki Shimaoka, Takeshi Nishimura, Motonori Nakamura, Noboru Sonehara (NII), Yasuo Okabe (Kyoto Univ.)
  -  
  10:30-10:40 Break ( 10 min. )
Tue, Mar 2 AM  Network Technology 2
10:40 - 12:10
(41)
IA
10:40-11:00 Evaluation of Multi-dimensional Range Search Algorithm in P2P Networks Using B+-Tree SITE2009-63 IA2009-115 Nobuhiko Matsuura, Hiroshi Mineno (Shizuoka Univ.), Norihiro Ishikawa (NTT DoCoMo, Inc.), Tadanori Mizuno (Shizuoka Univ.)
(42) 11:00-11:20  
(43)
IA
11:20-11:40 A Proposal of a Network Layer Protocol in New Generation Networks SITE2009-64 IA2009-116 Fumio Teraoka, Yasuhiro Yamashita, Sho Kanemaru (Keio Univ.)
(44)
IA
11:40-12:00 Mapping Resolusion and Management Functions in an ID/Locator Split Architecture SITE2009-65 IA2009-117 Sho Kanemaru, Yasuhiro Yamashita, Fumio Teraoka (Keio Univ.)
  -  
  12:10-13:30 Lunch Break ( 80 min. )
Tue, Mar 2 PM  Routing technology
13:30 - 14:55
  13:30-13:45 ( 15 min. )
(45)
IA
13:45-14:05 Stability Verification of Miniture Internet Using Live Traffic SITE2009-66 IA2009-118 Satoshi Ohta, Toshiyuki Miyachi, Shinsuke Miwa (NICT), Hiroaki Hazeyama, Masatoshi Enomoto (NAIST), Yoichi Shinoda (JAIST)
(46)
IA
14:05-14:25 A Proposal for Inferring the Location of BGP Link Failures based on Prefix Variation SITE2009-67 IA2009-119 Masafumi Watari, Atsuo Tachibana, Shigehiro Ano (KDDI Labs), Katsuyuki Yamazaki (Nagaoka Univ. of Tech.)
(47)
IA
14:25-14:45 Traffic Shift Monitoring System based on Correlation between BGP Message and Flow Data SITE2009-68 IA2009-120 Atsushi Kobayashi, Yutaka Hirokawa, Hiroshi Kurakami (NTT PF Labs)
  -  
  14:55-15:05 Break ( 10 min. )
Tue, Mar 2 PM  System Theory
15:05 - 16:25
(48)
IA
15:05-15:25 Cooperation of Hierarchical Automatic Address Allocation and Routing Considering End-to-end Multihoming SITE2009-69 IA2009-121 Kenji Fujikawa (NICT), Masataka Ohta (Tokyo Inst. of Tech.)
(49)
SITE
15:25-15:45 About A Semantics for Multi-Agent System to Control Information Flows SITE2009-70 IA2009-122 Tetsuya Morizumi (Toyo Networks & System Integration Co.,Ltd.), Kazuhiro Suzuki, Hirotsugu Kinoshita (Kanagawa Univ.)
(50)
SITE
15:45-16:05 Biological Study of Ethics for the Human who lives in the Information Society SITE2009-71 IA2009-123 Shinji Karasawa (former Miyagi Nat Coll. of Tech.)
  -  
  16:15-16:25 Closing Address ( 10 min. )
Tue, Mar 2 PM  Information Management Technology 3
13:30 - 14:55
  13:30-13:45 Break ( 15 min. )
(51) 13:45-14:05  
(52)
IA
14:05-14:25 Data Link Layer Monitoring with IPFIX/PSAMP SITE2009-73 IA2009-125 Shingo Kashima, Atsushi Kobayashi (NTT)
(53)
SITE
14:25-14:45 User's Resistance for Data Acquisition/Management in Life-log Services SITE2009-72 IA2009-124 Hirohiko Ito, Hideki Kawai, Kazuo Kunieda, Keiji Yamada (NEC)
  -  
  14:55-15:05 Break ( 10 min. )
Tue, Mar 2 PM  Network Performance Evaluation
15:05 - 16:25
(54) 15:05-15:25  
(55) 15:25-15:45  
(56) 15:45-16:05  
  -  
  16:15-16:25 Closing Address ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 18 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SITE Technical Committee on Social Implications of Technology and Information Ethics (SITE)   [Latest Schedule]
Contact Address  
IA Technical Committee on Internet Architecture (IA)   [Latest Schedule]
Contact Address Technical Group of Internet Architecture
TEL +81-75-753-7417,FAX +81-75-753-7440
E-:ia-bssion 
IPSJ-IOT Special Interest Group on Internet and Operation Technology (IPSJ-IOT)   [Latest Schedule]
Contact Address http://iot.ipsj.or.jp/english 


Last modified: 2010-03-01 17:29:55


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IA Schedule Page]   /   [Return to SITE Schedule Page]   /   [Return to IPSJ-IOT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan